BibTeX records: Chaoping Pei

download as .bib file

@article{DBLP:journals/gc/PeiCLY18,
  author    = {Chaoping Pei and
               Ming Chen and
               Yusheng Li and
               Pei Yu},
  title     = {Ramsey Good Graphs with Long Suspended Paths},
  journal   = {Graphs and Combinatorics},
  volume    = {34},
  number    = {4},
  pages     = {759--767},
  year      = {2018},
  url       = {https://doi.org/10.1007/s00373-018-1910-z},
  doi       = {10.1007/s00373-018-1910-z},
  timestamp = {Tue, 18 Jun 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/gc/PeiCLY18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/gc/ChenLP18,
  author    = {Ming Chen and
               Yusheng Li and
               Chaoping Pei},
  title     = {Gallai-Ramsey Numbers of Odd Cycles and Complete Bipartite Graphs},
  journal   = {Graphs and Combinatorics},
  volume    = {34},
  number    = {6},
  pages     = {1185--1196},
  year      = {2018},
  url       = {https://doi.org/10.1007/s00373-018-1931-7},
  doi       = {10.1007/s00373-018-1931-7},
  timestamp = {Tue, 18 Jun 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/gc/ChenLP18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/PeiL16,
  author    = {Chaoping Pei and
               Yusheng Li},
  title     = {Ramsey numbers involving a long path},
  journal   = {Discrete Mathematics},
  volume    = {339},
  number    = {2},
  pages     = {564--570},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.disc.2015.09.033},
  doi       = {10.1016/j.disc.2015.09.033},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/PeiL16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics